| Model Number |
AZURION 7 M20 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system would not power on.The device was outside of clinical use at the time of the reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and confirmed that the system was unable to power on.A review of the system logfile confirmed malfunctioning of the flexvision-pc.Upon functional testing, the fse found that the flexvision pc was not powering up.The fse confirmed that the flexvision pc was defective and needed a replacement.The defective flexvision pc was returned for analysis, and it confirmed defect in power supply unit (psu).To resolve the reported issue, the fse replaced the flexvision pc and installed the software.After replacement and installation of software, the system was returned to use in good working order.The codes were updated based on the investigation outcome.